# SDR AALA201808084003

- Difficulty date: August 3, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,194 hours, 27,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 90-100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE SKIN BETWEEN BS 90 - 100.  REPAIRED THE SKIN IAW SRM  53-05-00, FIG 158.
